# SDR UIEA2020121602587

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,186 hours, 16,943 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE, REF B767-300 FIM 21-28 FAULT TASK 809.  PERFORMED BITE ON AUX ZONE TEMP CONTROLLER, NO FAULTS NOTED.  PERFORMED FWD CARGO A/C SYSTEM TEST.  OPERATIONS CHECK GOOD, IAW B767-300 AMM 21-28-00.
